# SDR UIEA2021122002470

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,345 hours, 19,758 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Kit
- Part number: S6010005306
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAST  L/H OVHD BIN FIRST  AID KIT  DUE TIME CHANGE  P/N S6-01-0005-306  NSN   DUE 28 FEB 22.(  REMOVED & REPLACED  AFT LAST  L/H  OVHD BIN FIRST AID KIT  AS REQUIRED PER AMM 25-64-00. CK'D  OK .   /   EXP TAG.  P/N S6-01-0005-306.  )
